# SDR CALA2019081201351

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 101,597 hours, 10,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 111W22022
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS1035 UNDERWING LONGERON FITTING AREA, 1EA HOLE CRACK AT FRONT SPAR LOWER CHO RD, DETAILS REFER ATTACHED FIG, REFER NR LP 9131052. BS1035 RH UNDERWING LONGERON FRONT SPAR LOWER CHORD BTN RBL73-93 TO RBL95-93 LOWER CHORD REPAIRED AS PER EC/RA NR.5710-02727 REV, ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO ITEM 29 ACCOMPLISHED. ADD EMP:V896876 INSPECTED BY HX106866.
